# SDR DALA2018102506290

- Difficulty date: October 10, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N861DA
- Make and model: Boeing 777232
- Aircraft serial: 29952
- Aircraft time: 85,348 hours, 10,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

36F EMERGENCY PATH WAY LIGHT BROKEN OFF. REMOVED AND REPLACED LIGHT ASSY PER AMM 33-51.
